MathSciNet Relay Station
MathSciNet bibliographic data
MR117750 (22 #8524) 57.00
Milnor, John; Spanier, Edwin Two remarks on fiber homotopy type. Pacific J. Math. 10 1960 585–590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement